# SDR I5PA2021072275702

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,506 hours, 33,262 cycles
- Engine: Pwa PW2037
- Engine time: 55,605 hours, 19,444 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074741
- Part serial: 413
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

REFER TO LOGPAGE 42666 ITEM 4.  LEFT ENG BLEED LIGHT EXTINGUISHED DURING ENGINE RUN.  REMOVED AND REPLACED PRSOV REGULATOR PER AMM 36-11-19.  OPERATIONAL CHECK NORMAL.
